# SDR AU990430033

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aronca S15AC
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Fork
- Part number: B24571
- Condition: Worn
- Location: Propeller Hub
- Component: Hartzl, HCC2YK1BF
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) PROPELLER RECEIVED FOR CORROSION INSPECTION.  FORK WAS FOUND WORN BEYOND LIMITS, PROPELLER HAD NOT BEEN GREASED.
